Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Chronic Diarrhea on Aubagio?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Chronic Diarrhea on Aubagio?

    Hi All!

    I've been on Aubagio for about 6 months now, and I'm very happy with the medication so far. I had very minimal hair loss. My question is for people who have been on the medication for an extended period of time. Basically, every single morning I experience liquid stools ... almost every time I have gone #2 in the past 6 months it has also been liquid...diarrhea at best. It's not painful or anything, but I have to wonder if this is a bad side effect of the medication? My doctor already told me not to worry about it, so I'm just looking to see if anyone else has experienced this. Thanks!

    #2
    All six months? Sheesh, that's a long time. I did have diarrhea, but only for two weeks. I'm a bit over two years on Aubagio.
    Have you tried any probiotics? I know a lot of people have said that helps.
    "Hope for the best and plan for the worst. That way, all your surprises will be pleasant."
    Verin Mathwin, The Wheel of Time by Robert Jordan

    Comment


      #3
      On and Off for years

      I have had the same problem but on an off for years. It has become worse recently and I have seen my doctor who has run many tests and I have inflammation in my stomach and am taking medicine for it. I am also willing to put up with it as I have not had a flare since beginning Aubagio 4 years ago.

      Comment


        #4
        I was on Aubagio for 2 and a half years and had diarrhea off-and-on. I took Imodium as needed to help. Once I stopped taking it my episodes went back to only occasionally like my pre-Aubagio days.

        Comment

        Working...
        X